# SDR REXA2015010900007

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,160 hours, 20,589 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF, TROUBLESHOT IAW FIM 32-60-09 AND FOUND NLG OLEO CENTER/EXTENDED PROXIMITY  BRACKET BENT, R+R NLG OLEO CENTER/EXTENDED PROXIMITY BRACKET IAW CMM 32-20-04.  ADJUSTED PROXIITY SENSOR IAW AMM 32-61-05.  PERFORMED OPS CHECK OF THE GEAR RETRACTION IAW AMM 32-30-00, OPS CHECK GOOD.
